Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
XoxoXoxoXOo

Emotional side effects of persistent 10 year acne, and the contraceptive pill

Recommended Posts

Hi 

I am struggling to cope with the emotional side effects of acne.

I have had lots of different types of acne over 10 years from 12 y/o including black heads milia closed condones, white heads, pustules ect, and my scarring is terrible. I also have very large open pores from all the treatments I have used.

Over the years and many treatments my acne became reasonably better when on the combination contraceptive pill and lymacyclin so the doctor told me to come off of the lymacyclin. At the same time I found out I had to come off of the combination pill and onto a mini pill which made my skin terrible (moderate to severe) again, especially on my chest and back (a year ago now). I've finally been given a dermatologist appointment because the treatment i am on now isn't working, and she has given me a new treatment and has suggested I come off of the contraceptive pill.

As you can imagine dealing with waking up every day disappointed with my skin, in physical pain because of it, and generally angry and bitter about it is not great for my emotional well being. I am obsessive over it and it has ruined relationships and my social life and most days I stay in bed all day because I don't want to get up and face myself. I struggle mostly with my chest acne because I can't seem to find anybody else, even on the internet, who is open about this.  I have no confidence I will ever get rid of acne and have tried most treatments and ideas out there so just feel drained and fed up, and very alone.

1) does anybody have any advice of how to forget and not obsess over acne, and how to be confident with it?
2) I am really afraid to come off of contraceptive pill if anybody has any advice on whether being on the mini pill is worse or better for your skin than being off of it?
2) should I just skip the messing aroud with more pills and go straight for roaccutane?

Thank you any help is appreciated xx
 

Share this post


Link to post
Share on other sites

first step xoxo, is to believe you will have better skin in time. try finding three good things everyday. Why?

Stress. Stress will make things worse. Stress hormone encourages acne to form.

step two, make sure you get rid of toxin from your body effeciently. Poop everyday, pee often.

Step three, assess your food intake. What food is essential for skin health and repair process? What food is bad for skin? Do you know? 

These are the most basic. These steps treat the CAUSE, the ROOT of your issue. The acne are just symptoms. Treat the cause from within.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×